Couldn't find what you looking for?

TRY OUR SEARCH!

Hi doc! I did sex on 3 nov with my boyfriend using condom! For extra security I also take a I pill ! My previous period date was 6th Nov to 10 th nov! Today is 7th Nov ! Still now I am not bleeding! And I also want to know that if i do sex maintaining 15 days gap ! And take a I pill after of each sex ! Then can I harm's my future pregnancy ?(I take 5 times ipill-but n ot regular! Maintaning 15 days gap! )

Loading...

Hi Guest,

First, Your periods can be early or late after taking the Ipill or any emergency contraceptive.  When it will come varies.  You can expect an INCREASE is side effects due to your pattern of use.

Second, the Ipill is NOT a backup means of birth control.  It should ONLY be used when you do not use protection.  For one thing it contains a large amount of hormones, hormones that your body DOES NOT need.  You used a condom.  Correctly used a condom is MUCH MORE effective than any emergency contraceptive.

Third, you SHOULD NOT use the Ipill, or any emergency contraceptive, more than ONCE per cycle.  Again, due to the hormones.

You may not harm a future pregnancy but it can lead to serious problems for your health including blood clots and an increased risk of breast cancer.

Hope it helps.

 

Reply

Loading...